Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes yellow vaginal discharge with itching?

Answered by
Dr.
Dr. Sanjay Kumar Kanodia

Dermatologist

Practicing since :2002

Answered : 4168 Questions

default
Posted on Sat, 9 Aug 2014 in General Health
Question: I am 58 yrs. young but have not had an intimate partner for 15 yrs. Wasn't interested after leaving my husband.
Now a man has come into my life and our intimacy is usually oral sex. He is 68 and has ED and with the help of Viagra we have had intercourse only a couple of times. Even with the pill he still has issues with maintaining an erection. My problem is I have recently developed a vaginal discharge (thick and dark yellow to brownish in color. No odor) and itching. We have been together for about 3 mo. The discharge started giving me concerns about 3 days ago.
doctor
Answered by Dr. Sanjay Kumar Kanodia 34 minutes later
Brief Answer:
Normal natural discharge.

Detailed Answer:
Hello,

Welcome and thanks for posting your query to the forum.

I can understand your concern for the yellowish to brown discharge since 3 days.

After reading your query and analysing the facts provided by you let me reassure you that the kind of discharge which you are mentioning is most commonly a natural discharge.

As there is no other symptoms along with odourless appearance, makes the discharge to appear normal.

There appears to no role of any Sexually transmitted infection in your case because of no associated symptoms.

If the discharge continues to appear more than a week period then can meet a gynecologist to just check the normality of the genital tract.

I hope these informations will relax you.

With regards,

Dr Sanjay Kanodia
MD-DERMATOLOGY & Sexually transmitted diseases
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sanjay Kumar Kanodia 9 hours later
the itching was not addressed
doctor
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Brief Answer:
Maintain a good hygiene

Detailed Answer:
Hello dear young lady,

Welcome again to the forum and thanks for your follow up.

There can be itching of mild to moderate grade in your case which can either related to stress or due to wet area at vaginal interoitus.

For itching I suggest you following measures:

-You should wear cotton undergarments

- Maintain a good hygiene

- Change your tampons regularly

- Do not sit for long hours

If at all the itching is troublesome then can take loratadine tablet (Claritin) for 1-2 times a day.

Do remember that if the discharge continue for next 4 days then should meet a gynecologist.

I hope these informations will help you.

With regards,

Dr Sanjay Kanodia
MD-DERMATOLOGY & Sexually transmitted diseases
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Viagra

doctor1 MD

Dr. Oz, I know you're show is geared mostly towards women but I really am in dyer need of help. I'm a 22 year old male and I'm currently taking two 20mg instant release Adderalls a day. My blood pressure is normal on a daily basis, but high blood pressure and heart disease does run in my family. My concern is in regards to Erectile Disfunction. It is a real self confidence killer! My penis doesn't get fully erect when I'm about to have sex, its hard but not where it can stay up the air hard..excuse the reference. Also some other times it will get hard, but it will not stay that way for long amounts of time. Does anyone know why this could be? I also have trouble staying hard. For example if it slips out, there is a switch of positions,or the slightest distraction, it wont remain hard. I take adderall but don't notice a difference in this when I take it and when I don't. I exercise regularly (4-5x a week) and eat relatively healthy(for a college student). I am stressed a lot and i know that could be a cause of my problems. but does anyone have any ideas? Also is it to early for someone my age (22) to take pills such as viagra or cialis? What are the long term side effects?

doctor1 MD

My boyfriend has problems gaining and keeping an erection during sex, this is

because of a huge amount of stress, and i believe drug taking. He's too

embarressed to go to the doctors and talk to them about it and see if he could

get viagra or something along those lines.. and i was just wondering if i could

go to my doctors and if they could prescribe it to me for him to use? obviously

his problem effects me a lot aswell.

doctor1 MD

hi I'm a male 46 years old and I have trouble reaching orgasm.
I've tried different positions.
I've tried a pill I purchased on line to increase my motility and I've tried viagra.
Nothing seems to help, I can have sex for hours and not reach orgasm, either we get tired or I lose my erection. It is very frustrating for me and my partner.

doctor1 MD

I am 18 and have been regualry having sex with my girlfriend for the past 12 months. The problem is i dont last any longer than a minuete and a half and I can not go again ony sooner than 2 hours and I feel bad becasue i feel that she does not get much pleasure out of it. Now people say that it will come naturally but it hasnt. I dont want to take a pharmisudical drug like viagra so ive been looking into goat weed. Is it safe for a healthy 18 year old to take? Does it do what it say it does?

doctor1 MD

Can I take viagra whilst on prescriptions for ramipril 2.5mg, atorvastatin 20mg and omeprazole 20mg I have had haemochromatosis for 6 years Apart from that I’m healthy and run 60km on average per week including competitive races I have been...

doctor1 MD

Are there any non drug aids for ed? Have tried Viagra with some success but looking for a natural approach.

doctor1 MD

Going to the dermatologist later. How do I prevent erections